# SDR HALA2015032500041

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 270,309 hours, 40,421 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DISCHARGE LIGHTS ILLUMINATED, ALL).  RESET NR 1 & NR 2 VIA C/B'S BITE CHECK OK. OPS CHECKED CARGO SMOKE TEST IAW AMM 26-13-01 CHECKED GOOD, NO DEFECTS NOTED.
